# SDR AWXA200300271

- Difficulty date: March 15, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 8,133 hours, 3,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS LEFT ON 2 HOURS AFTER CREW LEFT. MAINTENANCE REMOVED AND REPLACED ALL FOUR EMERGENCY LIGHT BATTERY PACKS, ZONES 221, 241, 242, AND 263. FUNCTIONAL TEST OF EMERGENCY LIGHT SYSTEM WAS GOOD.
